Numerical range and numerical radius for some operators


Karaev M. T. , Iskenderov N. S.

LINEAR ALGEBRA AND ITS APPLICATIONS, vol.432, no.12, pp.3149-3158, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 432 Issue: 12
  • Publication Date: 2010
  • Doi Number: 10.1016/j.laa.2010.01.011
  • Title of Journal : LINEAR ALGEBRA AND ITS APPLICATIONS
  • Page Numbers: pp.3149-3158

Abstract

The numerical range and numerical radius of some model operators are investigated. Among other things, a complete description of the numerical range of square-zero operators on Hilbert spaces, including the skew-symmetric Volterra operator (V(0)f) (x) = integral(x)(-x)f(t)dt on the Lebesgue space L(2) (-1, 1), is also given. (C) 2010 Elsevier Inc. All rights reserved.